# SDR SWIA2020033149759

- Difficulty date: February 11, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR INNER HANDLE HAS NUMEROUS CHAFFED AREAS (MARKED)   (C CHECK) RO 3/27/2020    REPAIRED SERVICE DOOR INNER HANDLE PER BOMBARDIER REO REPAIR STEPS 1-3 COMPLIED WITH.
